Discussions By Condition: Sexual conditions

New Birth Control Pill

Posted In: Sexual conditions 11 Replies
  • Posted By: Anonymous
  • March 5, 2007
  • 04:51 PM

Hello all ~
I recently got put on a new BC, Yasmin, because the BC I was on, Loestrin is not available where I am. Since I started taking it, I have started having terrible heartburn, usually all month, but really bad during my "week off". I'm also having a lot of breast tenderness. Is anyone else having this trouble with Yasmin or BC in general? I never had this problem while I was on the Loestrin.
Thanks for the info!

Reply Flag this Discussion

11 Replies:

  • I have never taken that BC but have been on BC for many years and never had heartburn as a side effect, breast tenderness is very common. As my Gyno would say stay on it for at least 2 months and see, most prolems go away on there own. However, if it is very bad I would call the Gyno and tell them you would like to change and see what they say. I am sure they will tell you to give it time. In my case mot problems have gone away in a month or two... Good luck!
    Anonymous 42789 Replies Flag this Response
  • i took yasmin and it made me very poorly with heartburn odd periods and headaches also terrible cramps just thought this might help you
    Anonymous 42789 Replies Flag this Response
  • I too get VERY bad heartburn on Yasmin and thought it was just me! I find that if i don't drink plain water that it is much better, and instead drink gatorade or juice or milk. Milk works best in the morning when I am about to work out. My week off is the absolute WORST! The heartburn is worse and I get very bad headaches. Thank you for posting your info as now I know I am not crazy and it is somehow related to my BC.
    Anonymous 42789 Replies
    • December 20, 2007
    • 08:47 PM
    • 0
    Flag this Response
  • I did to used to get very bad heart burn while taking birth control and it was only on my week off. It was to the point that I had passed out from the pain, it wasn't only in my chest, it started around my pelvis all the way to my chest, like the my hole insides were on fire. I keped on taking the pill, i had many ultrasounds done the doctors could not find anything wrong, as soon i got married I went off the pill, with in 2 months the symptoms were gone, It was the pill. Now I'm stuck with severe heartburn, taking zantac 150 mg at night and morning, had a gastroscopy done, I've been living with this for the last 8 1/2 years. I had never found any body else with these symptoms until know, couse I still want to know why I had the heartburn. In one article that I had found this is found to be one of the SERIOUS side effects, HEARTBURN. So please go off the pill, talk to your doctor to what else you could do, I had tryed many different pills, the patch, nuva ring, nothing worked different, still had the same symptoms, know I'm having trouble conceiving a child, had one miscarige, and I wonder if this heartburn that I felt in my abdomen for 4 years every month, din't have something to do with it. Know i'm stuck with heartburn everyday 24 hours a day 7 days a week.Please to talk to your doctors, find more info about this weired side effect from the pill. I tought I was the only one.:confused:
    Jadwiga 1 Replies
    • February 11, 2008
    • 11:09 PM
    • 0
    Flag this Response
  • I'm having trouble conceiving a child, had one miscarige, and I wonder if this heartburn that I felt in my abdomen for 4 years every month, din't have something to do with it. Know i'm stuck with heartburn everyday 24 hours a day 7 days a week. Please consider trying acupuncture to help with your fertility problems - it is BRILLIANT for this!!! I have only treated two infertility patients, but they both conceived quickly with acupuncture. Please look into this! Concerning yasmin and other birth control pills:These can all have HORRIBLE side effects. Please be informed by looking up all medications, including birth control pills, on www.drugs.com or www.rxlist.com. Also hormonal IUD's can cause bad side effects as well. Your doc or gyno will not do this for you. You must be an informed consumer in the drugs you take! Best wishesDOM
    acuann 3080 Replies
    • February 12, 2008
    • 00:54 AM
    • 0
    Flag this Response
  • Hello,I am currently taking the Yasmin BC and also have terrible, terrible heartburn. It's so severe that I'm considering going off this one. Has anyone tried a pill that doesn't give you heartburn or can anyone recommend one that's worth trying?
    Anonymous 42789 Replies Flag this Response
  • Hello, I am currently taking the Yasmin BC and also have terrible, terrible heartburn. It's so severe that I'm considering going off this one. Has anyone tried a pill that doesn't give you heartburn or can anyone recommend one that's worth trying? Sorry, IMO all hormonal birth control devices suck...I would suggest either condoms or the diaphragm. All others will have side effects and can often be severe. Best wishesDOM
    acuann 3080 Replies Flag this Response
  • Hi all, I am a 33 yr old with history of painful periods. One week a month terrible pain...my gyno wants me to try yasmin but i already have history of hrt burn. so not sure if i should just lie and say i tried it and had pain? I have tried 4 other types of bc and all gave me cramps all month long and spot...so i hate taking the pill...i went in cause i have several cysts on my left ovary and she asked me if i was thinking of hysterectomy and i said yes. I told her for years i have pain and take 4-5 aleve and barely touches it..only thing that works is oxycotin but she wont give it to me. I have tried percs, darvacet, vicidine, tylonel codeine, aleve, motrin, 800 mg ibeprofin and NOTHING works!! She wants to do a sonohystogram on me later this month before she can opperate..i also have a polyp in my uterus and uterine lining is 10 mm thick..i was told by my family doc who ordered the ultrasounds that this was too thick...could this be causing all my pain??? so yeah back to story-dont take chemicals, use condoms or diaphram....seems they lie and tell you its so great...like we are their cash cows...
    Anonymous 42789 Replies
    • November 17, 2008
    • 00:15 AM
    • 0
    Flag this Response
  • I have tried percs, darvacet, vicidine, tylonel codeine, aleve, motrin, 800 mg ibeprofin and NOTHING works!! Acupuncture works! Please consider this form of medicine. Best wishesDOM
    acuann 3080 Replies
    • November 18, 2008
    • 05:14 AM
    • 0
    Flag this Response
  • Hi,Pill in emergency works as one of the best contraceptive.For more information please visit a useful link as follows:http://www.indianwomenshealth.com/A-Pill-In-Time-98.aspx
    monikasetiya 3 Replies
    • January 15, 2009
    • 07:40 AM
    • 0
    Flag this Response
  • Hello all ~I recently got put on a new BC, Yasmin, because the BC I was on, Loestrin is not available where I am. Since I started taking it, I have started having terrible heartburn, usually all month, but really bad during my "week off". I'm also having a lot of breast tenderness. Is anyone else having this trouble with Yasmin or BC in general? I never had this problem while I was on the Loestrin.Thanks for the info!I have also experienced these symptoms since switching birth controls. I recently switched to seasonique (I had been taking regular 28 day birth control tablets on the "seasonique schedule" for about a year prior), and just started getting very mild heart burn and breast tenderness. I have been on several different oral contraceptives in the past, and this is the first time I've ever had symptoms. The heart burn is mild, but constant, and I have never had heartburn in my life. I figured this was a symptom of the birth control, but it certainly is a nuisance.
    Anonymous 42789 Replies
    • October 26, 2010
    • 01:03 AM
    • 0
    Flag this Response
  • Complications of Crohn’s Disease

    Recognize the risks associated with Crohn’s disease.

    8 Surprising Facts About Cholesterol

    Did you know that one in six US adults has high cholesterol?

Thanks! A moderator will review your post and it will be live within the next 24 hours.